MathSciNet Relay Station
MathSciNet bibliographic data
MR1043954 60F05 (62E20)
Kokic, P. N.; Weber, N. C. An Edgeworth expansion for $U$-statistics based on samples from finite populations. Ann. Probab. 18 (1990), no. 1, 390–404.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement